# SDR AALA20160204003

- Difficulty date: February 4, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- Aircraft time: 71,656 hours, 37,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 992348421
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE E & E COMPARTMENT, CRACK AT INBD END OF CEILING INTERCOSTAL, LT OF L30 AT STATION 180.  INSTALLED DOUBLER IAW SRM 51-70-04-01 & NEW CLIP IAW AARD 51-00-05-1.  ACFT IN BASE MX.
